MathSciNet Relay Station
MathSciNet bibliographic data
MR2138937 76N10 (35Q30)
Danchin, R. On the uniqueness in critical spaces for compressible Navier-Stokes equations. NoDEA Nonlinear Differential Equations Appl. 12 (2005), no. 1, 111–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement